# SDR DALA1115820909

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,927 hours, 48,358 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND L1 DOOR SLIDE LANYARD MISROUTED.  MX REROUTED THE LANYARD IAW MM.
